# SDR UALA2010022400687

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,314 hours, 5,734 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT UPPER DECK BETWEEN EXIT DOOR INOP.  FOUND WIRE OFF THE BACK OF THE SIGN.  REINSTALLED WIRE ON BACK OF SIGN.  OP CHECKS GOOD.
